# SDR AALA201801129027

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 59,287 hours, 15,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. R4 FLIGHT ATTENDANT INBOARD FLASHLIGHT INOPERABLE. REPLACED R4 FLIGHT ATTENDANT INBOARD FLASHLIGHT BATTERY PER AMM 25-64-00.
